# SDR 05FDEA02739

- Difficulty date: September 2, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 55,071 hours, 30,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FED EX EA 7-5330-72293B PT2 FOUND 2 FASTENER HOLES ON EDGE OF "C" CHANNEL BS 620 LBL-36 W/L 292.  REPAIRED C-CHANNEL, BS 620, LBL 36 PER FED-EX EA 7-5330-92321.
